Homogenization of the non-stationary stokes equations with periodic viscosity

Hi Jun Choe, Hyunseok Kim

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We study the periodic homogenization of the non-stationary Stokes equations. The fundamental homogenization theorem and correc- tor theorem are proved under a very general assumption on the viscosity coefficients and data. The proofs are based on a weak formulation suitable for an application of classical Tartar's method of oscillating test functions. Such a weak formulation is derived by adapting an argument in Teman's book [Navier-Stokes Equations: Theory and Numerical Analysis, North- Holland, Amsterdam, 1984].

Original languageEnglish
Pages (from-to)1041-1069
Number of pages29
JournalJournal of the Korean Mathematical Society
Volume46
Issue number5
DOIs
Publication statusPublished - 2009 Sep 1

Fingerprint

Weak Formulation
Stokes Equations
Homogenization
Viscosity
Periodic Homogenization
Test function
Theorem
Numerical Analysis
Navier-Stokes Equations
Coefficient

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{ee5a75ba2d73492fa5e017663b11d785,
title = "Homogenization of the non-stationary stokes equations with periodic viscosity",
abstract = "We study the periodic homogenization of the non-stationary Stokes equations. The fundamental homogenization theorem and correc- tor theorem are proved under a very general assumption on the viscosity coefficients and data. The proofs are based on a weak formulation suitable for an application of classical Tartar's method of oscillating test functions. Such a weak formulation is derived by adapting an argument in Teman's book [Navier-Stokes Equations: Theory and Numerical Analysis, North- Holland, Amsterdam, 1984].",
author = "Choe, {Hi Jun} and Hyunseok Kim",
year = "2009",
month = "9",
day = "1",
doi = "10.4134/JKMS.2009.46.5.1041",
language = "English",
volume = "46",
pages = "1041--1069",
journal = "Journal of the Korean Mathematical Society",
issn = "0304-9914",
publisher = "Korean Mathematical Society",
number = "5",

}

Homogenization of the non-stationary stokes equations with periodic viscosity. / Choe, Hi Jun; Kim, Hyunseok.

In: Journal of the Korean Mathematical Society, Vol. 46, No. 5, 01.09.2009, p. 1041-1069.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Homogenization of the non-stationary stokes equations with periodic viscosity

AU - Choe, Hi Jun

AU - Kim, Hyunseok

PY - 2009/9/1

Y1 - 2009/9/1

N2 - We study the periodic homogenization of the non-stationary Stokes equations. The fundamental homogenization theorem and correc- tor theorem are proved under a very general assumption on the viscosity coefficients and data. The proofs are based on a weak formulation suitable for an application of classical Tartar's method of oscillating test functions. Such a weak formulation is derived by adapting an argument in Teman's book [Navier-Stokes Equations: Theory and Numerical Analysis, North- Holland, Amsterdam, 1984].

AB - We study the periodic homogenization of the non-stationary Stokes equations. The fundamental homogenization theorem and correc- tor theorem are proved under a very general assumption on the viscosity coefficients and data. The proofs are based on a weak formulation suitable for an application of classical Tartar's method of oscillating test functions. Such a weak formulation is derived by adapting an argument in Teman's book [Navier-Stokes Equations: Theory and Numerical Analysis, North- Holland, Amsterdam, 1984].

UR - http://www.scopus.com/inward/record.url?scp=70349667672&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=70349667672&partnerID=8YFLogxK

U2 - 10.4134/JKMS.2009.46.5.1041

DO - 10.4134/JKMS.2009.46.5.1041

M3 - Article

AN - SCOPUS:70349667672

VL - 46

SP - 1041

EP - 1069

JO - Journal of the Korean Mathematical Society

JF - Journal of the Korean Mathematical Society

SN - 0304-9914

IS - 5

ER -